MathSciNet Relay Station
MathSciNet bibliographic data
MR860819 (87k:17019) 17B65 (05A17 17B20 20C30)
Habsieger, Laurent La $q$-conjecture de Macdonald-Morris pour $G\sb 2$. (French) [The Macdonald-Morris $q$-conjecture for $G\sb 2$] C. R. Acad. Sci. Paris Sér. I Math. 303 (1986), no. 6, 211–213.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement